MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.A search of the complaint's files did not identify any other report with the lot number 942914.The device has been returned to vasorum ltd for examination.
 
Event or Problem Description
It was reported that a 5f celt device was attempted to be advanced into a 5f cordis avanti sheath at the end of the procedure.It met resistance upon introduction to the 5f sheath and it would not advance to fully engage.The celt device was withdrawn and the groin was managed with manual compression.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.The celt device was withdrawn and the groin managed with manual compression.A search of the complaint's files did not identify any other report with the lot number 942914.The device was returned to vasorum ltd for examination together with the procedural sheath used.An additional number of unused devices from unknown lot numbers were also provided.Following detailed examination of the used device it was confirmed to be within specification and met the design and manufacturing criteria.This device was successfully passed through a different cordis avanti sheath from a different batch.The additional 3 unused sterile devices from unknown lots numbers were also confirmed to be within specification.These also successfully passed through an additional supplied cordis avanti sheath though significant friction was encountered during the insertion process.The observed issue of sheath insertion resistance is attributed to a tolerance difference between the outer diameter (od) of the 5f celt acd device and the inner diameter (id) of the cordis avanti sheath.The inability to pass through a cordis introducer sheath is a compatibility issue caused by differences in tolerances between the device and the sheath, not a failure of the device itself.No corrective/preventative actions will be taken at this time.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum ltd unless requested by the fda.A number of codes have been updated since the submission of the initial mdr report.Investigation findings code 4247 was used as no other feasible code was found for definition "insertion resistance of a device when used with another device".Investigation conclusions code 4316 was used as no other feasible code was found for definition "device not compatible with another device used in the procedure".

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key21137398
Report Number3009984513-2025-00002
Device Sequence Number15161019
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)260927(10)942914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model NumberKCLT-05
Device Lot Number942914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown